Virginia, 2014Winter Storm in Virginia, March 6 to 7, 2014
March 6 to 7, 2014 · NWS RNK · 4 events in 4 counties and zones
A complex storm with low pressure tracking out of the Gulf of Mexico to the Carolina coast along with an upper level low moving across the mountains brought periods of snow, sleet and freezing rain to both the mountains and piedmont.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A complex storm with low pressure tracking out of the Gulf of Mexico to the Carolina coast along with an upper level low moving across the mountains brought periods of snow, sleet and freezing rain to both the mountains and piedmont.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before the first event at Mar 6, 4:24 PM EST, 2 hours 36 minutes earlier.
Area forecast discussion, Mar 6, 4:24 PM EST, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
424 PM EST THU MAR 6 2014
.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL MOVE NORTH ALONG THE COAST OF THE
CAROLINAS TONIGHT AND FRIDAY...WHILE AN UPPER LEVEL LOW PRESSURE
SYSTEM PROGRESSES ACROSS THE TENNESSEE VALLEY AND CENTRAL
APPALACHIANS FRIDAY INTO FRIDAY NIGHT. THE COMBINED SYSTEM WILL
PROVIDE FOR A WINTRY MIX ACROSS THE REGION...ESPECIALLY AREA NEAR
THE NORTH CAROLINA AND VIRGINIA BORDER. HIGH PRESSURE RETURNS FOR
THE START OF THE WEEKEND...BUT A CLIPPER SYSTEM WILL BRING LIGHT
PRECIPITATION TO WEST VIRGINIA BY SUNDAY.
&&
.NEAR TERM /THROUGH FRIDAY/...
AS OF 330 PM EST THURSDAY..
VERY COMPLEX AND CHALLENGING WEATHER SITUATION IN STORE FOR TONIGHT
AND FRIDAY. MODEL GUIDANCE CONTINUES TO OFFER A NUMBER OF SOLUTIONS
IN REGARD TO PRECIPITATION COVERAGE AND LOW LEVEL THERMAL PROFILE AS
A LOW PRESSURE SYSTEM WORKS ITS WAY NORTH ALONG THE EAST TO OFF THE
COAST OF NORTH CAROLINA TONIGHT. ALSO..AN UPPER LOW/TROUGH FOLLOWS
BEHIND THIS LOW AND CROSSES OVER OR NEAR OUR REGION ON FRIDAY. THE
THE 12Z GFS/ECMWF INITIALIZED A LITTLE TOO COOL OVER OUR
REGION WHILE THE NAM INITIALIZED WARMER BY A GREATER MAGNITUDE.
ALL SOLUTIONS OFFER A MIX OF WINTRY WEATHER FOR THE
REGION...ESPECIALLY ANYWHERE SOUTHEAST OF THE WV/VA LINE...WITH THE
GREATEST CONCENTRATION OVER NORTH CAROLINA AND NEIGHBORINGS SECTIONS
OF SOUTHSIDE VIRGINIA. ALSO...ALL SOLUTIONS HAVE A LOW LEVEL WARM
NOSE OF SOME DEGREE ADVECTING OVER THE AREA. THE BIG QUESTION IS HOW
WARM...AND HOW QUICKLY DOES THE LOW LEVEL COLD DAMMING INVERSION
GIVE WAY TO WARM AIR ADVECTION. THE GREATER THE STRENGTH OF THE
NOSE...THE BIGGER THE POTENTIAL FOR FREEZING RAIN AS OPPOSED TO
SLEET. ALSO...THE QUICKER THE NOSE ARRIVES...THE SHORTER THE TIME
PERIOD ANY SNOW THAT FORMS AT THE ONSET REMAINS AS SNOW...OR PERHAPS
THE NOSE WILL BE WARM ENOUGH AT THE ONSET FOR SLEET RATHER THAN
SNOW.
OUR FORECAST WILL FAVOR MORE OF THE COLDER GFS/ECMWF SOLUTIONS...BUT
MODIFIED SLIGHTLY WARMER IN THE LOW LEVELS TO GIVE SOME
CREDENCE...BUT NOT OF EQUAL MAGNITUDE...TO THE NAM/S WARMER
SOLUTION. THE RESULT BE WESTERN PARTS OF THE AREA RECEIVING MORE
HOURS OF SNOW/SLEET AS COMPARED TO FREEZING RAIN AND EASTERN PARTS
OF THE AREA HAVING LESS AMOUNTS OF SLEET AND SNOW BUT A RELATIVELY
GREATER AMOUNT OF FREEZING RAIN...ESPECIALLY IN THE SOUTH. NOT A LOT
OF ANY ONE TYPE OF WINTRY PRECIPITATION IS EXPECTED...BUT THE
COMBINATION OF THE DIFFERENT TYPES IS ENOUGH TO WARRANT ADVISORIES
AND WARNINGS ACROSS THE REGION. OUR WEST VIRGINIA COUNTIES ARE NOT
INCLUDED.
WARMER AIR WILL MOVE INTO THE AREA DURING THE COURSE OF THE DAY
FRIDAY. NORTHEAST SECTIONS OF THE AREA WILL BE LAST TO WARM UP...AND
THUS MAINTAIN THE WINTRY MIX LONGER AS COMPARED TO OTHER PARTS OF
THE AREA.
LOWS TONIGHT WILL RANGE FROM THE LOWER TO UPPER 20S ACROSS THE
MOUNTAINS WITH UPPER 20S TO LOWER 30S ACROSS THE PIEDMONT. HIGHS ON
FRIDAY WILL RANGE FROM THE MID TO UPPER 40S OVER THE MOUNTAINS WITH
LOW TO MID 40S ACROSS THE PIEDMONT.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
AS OF 400 PM EST THURSDAY...
LOOKING TO FRIDAY EVENING...ANY RESIDUAL RAIN SHOWER ACTIVITY WILL
BE CONFINED GENERALLY EAST OF A DANVILLE TO LYNCHBURG LINE...AND
WILL QUICKLY MOVE EAST TO EXIT THE FORECAST REGION BEFORE MIDNIGHT.
DECREASING CLOUD COVER AND LIGHT NORTHWEST WINDS AS HIGH PRESSURE
BUILDS ALONG THE GULF COAST WILL ALLOW OVERNIGHT LOWS TO RANGE FROM
THE UPPER 20S TO THE LOW 30S ACROSS THE AREA.
WIND SPEEDS WILL BE A LITTLE STRONGER ON SATURDAY...ESPECIALLY
ACROSS THE MOUNTAINS...AS THE PRESSURE GRADIENT TIGHTENS BETWEEN THE
DEPARTING LOW PRESSURE SYSTEM AND HIGH PRESSURE TO THE SOUTH. EXPECT
20 TO 25 MPH GUSTS ACROSS THE MOUNTAINS...WHILE SPEEDS ACROSS THE
PIEDMONT WILL BE LOWER. THE CONTINUED DOWNSLOPE WIND FLOW AND
ABUNDANT SUNSHINE WILL ALLOW AFTERNOON TEMPERATURES TO BE MUCH MORE
SPRING LIKE...RANGING FROM THE MID 60S EAST OF THE BLUE RIDGE...TO
THE MID/UPPER 50S ACROSS THE MOUNTAINS.
WILL SEE ANOTHER WEAK COLD FRONT PASS ACROSS THE REGION SATURDAY
NIGHT AND SUNDAY MORNING...BRINGING EARLY MORNING MOUNTAIN SNOW
SHOWERS THAT WILL TRANSITION TO RAIN BY EARLY SUNDAY AFTERNOON.
SHOWER ACTIVITY WILL TRAIL OFF DURING THE AFTERNOON AS HIGH PRESSURE
BUILDS IN FROM THE WEST. SNOWFALL ACCUMULATIONS WILL GENERALLY BE
LIGHT...CONFINED MAINLY TO THE WESTERN SLOPES OF GREENBRIER COUNTY.
WHILE COOLER...SUNDAY AFTERNOON TEMPERATURES WILL STILL BE NEAR
NORMAL FOR THE EARLY HALF OF MARCH.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
AS OF 330 PM EST THURSDAY...
THE BEGINNING OF THE LONG TERM IS WARM...WITH A TROUGH OVER THE
MIDWEST HELPING TO SHOVE H85 TEMPS NEAR +10C OVER OUR REGION MONDAY
AND TUESDAY. A COUPLE OF SYSTEMS WILL COMBINE NEAR THE ARKLATEX TO
FORM A STRONG AREA OF LOW PRESSURE WHICH WILL BRING RAIN TUESDAY
NIGHT AND WEDNESDAY. H85 TEMPS ARE AS COLD AS -18C AFTER THE FRONT
ASSOCIATED WITH THE SYSTEM CROSSES THE MOUNTAINS. THE GFS IS THE
COLDEST SOLUTION WITH THE ECMWF SEVERAL DEGREES WARMER AT H85.
REGARDLESS...A PERIOD OF UPSLOPE SNOW SHOWERS IS POSSIBLE LATE
WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT FOR SE WEST VA. ATTM...NEXT
THURSDAY NIGHT LOOKS VERY COLD.
&&
.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
AS OF 115 PM EST THURSDAY...
STILL A GOOD AMOUNT OF DISPARITY BETWEEN THE VARIOUS MODEL
SOLUTIONS...WHICH MAKES FOR A VERY CHALLENGING FORECAST. THE EASY
PART SHOULD BE VFR CONDITIONS AT ALL SITES FOR THE FIRST 6 HOURS.
THERE WILL ALSO BE A STIFF E/NE WIND AT ALL SITES BEING DRIVEN BY
A STRONG WEDGE ALONG THE COAST. THEN...A DEVELOPING MILLER A TYPE
LOW WILL START TO STRENGTHEN AS IT MOVES OFF THE MIDDLE ATLANTIC
COAST. LOW LEVEL MOISTURE WILL BE DRIVEN NORTHWARD INTO THE AREA
LIKE A WALL SO IT WILL BE A QUICK TRANSITION TO MVFR...THEN TO
IFR/LIFR. KLWB/KBLF WILL BE ON THE FRINGES OF THE SYSTEM SO EXPECT
ANY PCPN TO BE LIGHT. WHILE CIGS AT KBLF DO NOT NORMALLY GO LOW IN
A WEDGE...BELIEVE THE ELY FLOW WILL BE STRONG ENOUGH TO PUSH IFR
OVER THE RIDGE FOR A LOW CIG OVER THE AIRFIELD. EXPECTING ALL
SITES TO SEE A TRULY MIXED BAG OF PCPN...WITH PL AND FRZA BEING
THE MOST COMMON. FZRA APPEARS TO BE THE BIGGEST CONCERN FOR KDAN.
WINDS WILL START TO SLACKEN AFTER 12Z AND PCPN SHOULD TRANSITION
TO ALL RAIN LATE IN THE PERIOD. ANY IMPROVEMENT IN CIGS WILL BE
SLOW TO MATERIALIZE.
EXTENDED AVIATION DISCUSSION... SYSTEM EXITS OUT TO SEA
BY FRIDAY EVENING WITH PRECIP ENDING. SHOULD SEE RETURN TO VFR
AFTER 06Z SAT.VFR CONDITIONS PERSIST INTO SUNDAY...AS HIGH
PRESSURE RETURNS.
POTENTIAL FOR SUB-VFR CONDITIONS OVER SOUTHEAST WEST VIRGINIA SUNDAY
NIGHT INTO MONDAY AS A CLIPPER SYSTEM CROSSES THE AREA.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO NOON EST
FRIDAY FOR VAZ007-009>014-018-022-023.
WINTER WEATHER ADVISORY UNTIL NOON EST FRIDAY FOR VAZ015>017-
033-034-045-059.
WINTER STORM WARNING UNTIL NOON EST FRIDAY FOR VAZ032-043-044-
058.
WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 3 PM EST
FRIDAY FOR VAZ024-035-046-047.
NC...WINTER STORM WARNING UNTIL NOON EST FRIDAY FOR NCZ001>006-
018>020.
WV...NONE.
&&
SYNOPSIS...DS
NEAR TERM...DS
SHORT TERM...NF
LONG TERM...KM
AVIATION...MBS/WPHazardous weather outlook, Mar 6, 4:34 PM EST, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
434 PM EST THU MAR 6 2014
VAZ019-020-WVZ042>045-072145-
ALLEGHANY VA-BATH-MERCER-SUMMERS-MONROE-GREENBRIER-
434 PM EST THU MAR 6 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.
.DAY ONE...TONIGHT.
PERIODS OF LIGHT SLEET WILL PASS ACROSS SOUTHEAST WEST VIRGINIA
AND PORTIONS OF THE ALLEGHANY HIGHLANDS OVERNIGHT INTO FRIDAY
MORNING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
LIGHT SNOW SHOWER ACTIVITY WILL OCCUR SUNDAY MORNING AS A WEAK
COLD FRONT PASSES ACROSS THE REGION.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
VAZ007-009>014-018-022-023-072145-
TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-CRAIG-ROANOKE-
BOTETOURT-
434 PM EST THU MAR 6 2014
...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
EST FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND WEST
CENTRAL VIRGINIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
VAZ024-035-046-047-072145-
ROCKBRIDGE-AMHERST-APPOMATTOX-BUCKINGHAM-
434 PM EST THU MAR 6 2014
...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM
EST FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA AND WEST
CENTRAL VIRGINIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
VAZ015>017-033-034-045-059-072145-
GRAYSON-CARROLL-FLOYD-FRANKLIN-BEDFORD-CAMPBELL-CHARLOTTE-
434 PM EST THU MAR 6 2014
...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ001>006-018>020-VAZ032-043-044-058-072145-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-PATRICK-HENRY-PITTSYLVANIA-HALIFAX-
434 PM EST THU MAR 6 2014
...WINTER STORM WARNING IN EFFECT UNTIL NOON EST FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...SOUTH CENTRAL VIRGINIA AND
SOUTHWEST VIRGINIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 6, 6:46 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
646 PM EST THU MAR 6 2014
NCZ001-002-018-019-VAZ009-012-015>017-032-033-070300-
ASHE-ALLEGHANY NC-WATAUGA-WILKES-SMYTH-WYTHE-GRAYSON-CARROLL-
FLOYD-PATRICK-FRANKLIN-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE...
WILKESBORO...MARION...WYTHEVILLE...INDEPENDENCE...WHITETOP...
TROUTDALE...VOLNEY...GALAX...FLOYD...STUART...ROCKY MOUNT
646 PM EST THU MAR 6 2014
...LIGHT SNOW WILL INCREASE OVER THE NEXT FEW HOURS...
SOME COMMUNITIES ARE REPORTING SNOW ALREADY THIS EVENING. THERE
REMAINS A VERY DRY LAYER OF AIR CLOSE TO THE SURFACE...THAT IS
PREVENTING SOME OF WHAT IS APPEARING ON RADAR FROM REACHING THE
GROUND. HOWEVER...WHEN THE SNOW BEGINS...QUICK ACCUMULATIONS MAY
EASILY COAT ROADWAYS...ESPECIALLY ACROSS THE HIGHER ELEVATIONS.
SLEET MAY ALSO MIX WITH THE SNOW. BE AWARE FOR DETERIORATING ROAD
CONDITIONS OVER THE NEXT FEW HOURS.
NCZ003>006-020-VAZ043-044-058-070300-
SURRY-STOKES-ROCKINGHAM-CASWELL-YADKIN-HENRY-PITTSYLVANIA-HALIFAX-
INCLUDING THE CITIES OF...DOBSON...DANBURY...EDEN...YANCEYVILLE...
YADKINVILLE...MARTINSVILLE...DANVILLE...SOUTH BOSTON
646 PM EST THU MAR 6 2014
...LIGHT SNOW BEGINS...
SOME COMMUNITIES ARE REPORTING SNOW AND RAIN ALREADY THIS
EVENING. THERE REMAINS A VERY DRY LAYER OF AIR CLOSE TO THE
SURFACE...THAT IS PREVENTING MUCH OF WHAT IS APPEARING ON RADAR
FROM REACHING THE GROUND. HOWEVER...WHEN THE SNOW STARTS...QUICK
ACCUMULATIONS WHICH MAY EASILY COAT ROADWAYS. SLEET AND RAIN MAY
ALSO MIX WITH THE SNOW. BE AWARE FOR DETERIORATING ROAD CONDITIONS
OVER THE NEXT FEW HOURS.
Winter Storm, Patrick
- When
- March 6, 7:00 PM EST to March 7, 12:15 PM EST
- Where
- Patrick forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 36.678, -80.284 (the zone’s center; the record gives no point)
Snow and mixed precipitation amounted to 3 to 5.5 inches across the county.
Winter Storm, Carroll
- When
- March 6, 7:00 PM EST to March 7, 12:15 PM EST
- Where
- Carroll forecast zone
- Reported by
- Public
- Coordinates
- 36.697, -80.829 (the zone’s center; the record gives no point)
Snow and mixed precipitation amounts ranged from 2.5 to 5 inches across the county.
Winter Storm, Henry
- When
- March 6, 8:00 PM EST to March 7, 1:15 PM EST
- Where
- Henry forecast zone
- Reported by
- Public
- Coordinates
- 36.689, -79.926 (the zone’s center; the record gives no point)
Snow and mixed precipitation amounts ranged from 4.5 to 7 inches across the county.
Winter Storm, Halifax
- When
- March 6, 9:00 PM EST to March 7, 2:15 PM EST
- Where
- Halifax forecast zone
- Reported by
- Public
- Coordinates
- 36.767, -78.937 (the zone’s center; the record gives no point)
Snow and mixed precipitation amounts ranged from 1.5 to 4 inches across the county.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Ice Storm and Winter Storm in North Carolina, March 6 to 7, 2014$22 million · 14 events
- Debris Flow in California, March 6, 2014$50,000 · 1 event
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, March 6, 20141 injured · 8 events
- High Wind in Wyoming, March 6, 201450 kt wind · 13 events
- Tornado and Damaging Winds in Florida, March 6, 2014EF0 · 11 events
- Heavy Snow in North Carolina, March 6 to 7, 201411 events
- Winter Storm in North Carolina, March 6 to 7, 20149 events
- Marine Thunderstorm Winds in Gulf of Mexico, March 6, 20146 events
- Winter Storm and Winter Weather in Colorado, March 6 to 7, 20146 events
- Winter Weather in North Carolina, March 6 to 7, 20146 events
- Waterspouts in Gulf of Mexico, March 6, 20144 events
- Marine Thunderstorm Winds in Gulf of Mexico, March 6, 20144 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 505592, 505593, 505594, 505595.